Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1998, Volume 62, Issue 4, Pages 201–224 (Mi izv193)  

This article is cited in 4 scientific papers (total in 4 papers)

Extremal interpolation in the mean with overlapping averaging intervals and $L$-splines

V. T. Shevaldin


Abstract: The paper deals with the problem of extremal interpolation in the mean for large averaging intervals with the minimal value of the norm of a linear differential operator with constant real coefficients in the case when the extremal functions are $L$-splines.

DOI: https://doi.org/10.4213/im193

Full text: PDF file (1257 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1998, 62:4, 833–856

Bibliographic databases:

MSC: 41A05, 41A15
Received: 13.05.1996

Citation: V. T. Shevaldin, “Extremal interpolation in the mean with overlapping averaging intervals and $L$-splines”, Izv. RAN. Ser. Mat., 62:4 (1998), 201–224; Izv. Math., 62:4 (1998), 833–856

Citation in format AMSBIB
\Bibitem{She98}
\by V.~T.~Shevaldin
\paper Extremal interpolation in the mean with overlapping averaging intervals and $L$-splines
\jour Izv. RAN. Ser. Mat.
\yr 1998
\vol 62
\issue 4
\pages 201--224
\mathnet{http://mi.mathnet.ru/izv193}
\crossref{https://doi.org/10.4213/im193}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1660134}
\zmath{https://zbmath.org/?q=an:0917.41010}
\transl
\jour Izv. Math.
\yr 1998
\vol 62
\issue 4
\pages 833--856
\crossref{https://doi.org/10.1070/im1998v062n04ABEH000193}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000077562500008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748028263}


Linking options:
  • http://mi.mathnet.ru/eng/izv193
  • https://doi.org/10.4213/im193
  • http://mi.mathnet.ru/eng/izv/v62/i4/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Shevaldina, “Approksimatsiya lokalnymi parabolicheskimi splainami funktsii po ikh znacheniyam v srednem”, Tr. IMM UrO RAN, 13, no. 4, 2007, 169–189  mathnet  elib
    2. Elena V. Strelkova, “Approximation by local parabolic splines constructed on the basis of interpolationin the mean”, Ural Math. J., 3:1 (2017), 81–94  mathnet  crossref  mathscinet
    3. Yu. N. Subbotin, S. I. Novikov, V. T. Shevaldin, “Ekstremalnaya funktsionalnaya interpolyatsiya i splainy”, Tr. IMM UrO RAN, 24, no. 3, 2018, 200–225  mathnet  crossref  elib
    4. V. T. Shevaldin, “Local approximation by parabolic splines in the mean with large averaging intervals”, Math. Notes, 108:5 (2020), 733–742  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:210
    Full text:98
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021